# SDR ASAA2014011112385

- Difficulty date: January 11, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 24,780 hours, 7,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U12
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CRACKED BS 312 - 328, RBL 31.6.  R & R FLOOR SUPPORT IAW SRM 51-40-02.
